Is there anything you can use to loose weight if you have high blood pressure and depression
No, some people gain weight while others lose weight.
Both weight gain and weight loss are reported side effects of amitriptyline. However, previous clinical studies have not reported how commonly weight gain occurs in people taking the medicine. Therefore, it can be difficult to determine whether weight gain is caused by amitriptyline, other factors, or a combination of both. If you are taking amitriptyline and weight gain becomes a problem, talk with your healthcare provider.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 May 2013 • 3 answers
Posted 31 Oct 2013 • 1 answer
Posted 1 Nov 2013 • 5 answers
Posted 11 Aug 2015 • 1 answer
Posted 24 Aug 2016 • 0 answers